College Mathematics Journal


Issue link:

Contents of this Issue


Page 0 of 83

Vol. 45, No. 2, March 2014 THE COLLEGE MATHEMATICS JOURNAL Into the Wind by Charles Spitzack IN THIS ISSUE: • Running from trucks and not breaking a four-minute mile • Semigroups, permutations, matrices, and matroids • Young mathematicians on magic squares, cookies, and more An Official Publication of the Mathematical Association of America

Articles in this issue

Archives of this issue

view archives of College Mathematics Journal - Vol45-N2
College Mathematics Journal


Journals of the Mathematical Association of America (MAA) are available to MAA members in print, online, and mobile versions. The mobile version is ready for your smartphone or tablet.

The mobile editions of the American Mathematical Monthly, Mathematics Magazine, and the College Mathematics Journal are available to MAA members only. Please use your MAA username and password to log in.

If you are not a member, join the MAA today.

For help, please email

 or  free preview Remember me